MAUDE Adverse Event Report: BECKMAN COULTER IRELAND NAVIOS FLOW CYTOMETER SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND NAVIOS FLOW CYTOMETER SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN,NAVIOS 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) confirmed what the customer had reported.To resolve the issue the fse adjusted the low flow rate and realigned the lasers.Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported getting frequent blue laser warnings and unexpected mean variability on patient samples that were run on the navios flow cytometer.Questioned results were generated but not reported out of the lab.Patient samples were rerun on another instrument and those results were considered correct.There was no reported death, injury or change to patient treatment.

Brand Name
NAVIOS FLOW CYTOMETER SYSTEM
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key11611446
Report Number1061932-2021-00048
Device Sequence Number19749615
Product Code OYE
UDI-Device Identifier15099590515522
UDI-Public(01)15099590515522(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,NAVIOS 10 COLORS/3 LASERS
Device Catalogue NumberA52103
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1